Skip to Content

Does Wellbutrin have effects on your ability to control anger or act more violent?

Responses (2)

Bsteinbrueck 10 May 2010

Most likely it's supposed to have positive effects on the Abilify. Have you been having trouble with adding one to the other? Because I have some suggestions on how to take them if you're interested.
I'm taking both of these drugs (along with others) so i kind of have a feel for what you might be talking about.
A few more details would be helpful tho :) Thanks!

Bsteinbrueck 10 May 2010

What doses are you taking as well?

Txjetmech 11 May 2010

I am going to ask my doctor to switch my meds to Wellbutrin. I have been on
Amitriptyline for a couple years and some side effects are bothering me. I was reading about Wellbutrin and it said that it can cause sleeplessness and could have mood swings and you might get irritated. I am asking around to get other users point of view before I go to my doctor Friday

Bsteinbrueck 11 May 2010

I am so sorry... I read "ability" as "abilify"...
Wellbutrin has been a great drug for me. It's helped with giving me more energy to start the day and keep it going. It gave me headaches when I first started it but I think that's the only negative effect I got from it. I'm sure there's plenty other experiences to hear though. Hope you find out what you need!
And I always tell people, the best person to talk to is your doctor. Don't be afraid to ask questions, and be as thorough as possible when discussing your moods and feelings.
Good luck!
-B

Txjetmech 12 May 2010

Thanks for your information. I have not gotten a lot of feed back on this question. I do intend to ask the doctor questions. I just think there is nothing like first hand information from current or past users of a medication.

oceano11 31 May 2010

I am on Wellbutrin XL, and I noticed when I was on 300 mg I was more irritable and impatient. I never felt violent but I definitely got angry easier and had more dramatic mood swings. I am back on 150 mg and feel way more like myself. Perhaps you are at too high of a dosage and need to be on a lower dosage.

Txjetmech 31 May 2010

Thank you for your input. I have a physical with my doctor on June 10. I will ask him about this and make the changes need to control emotioms. God Bless.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions